# SDR HNAA20170918313

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 48,454 hours, 70,488 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drain Valve
- Condition: Dirty
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION FAILED IN FLIGHT AT ALTITUDE,  14,300 FT.  UNABLE TO REGAIN CONTROL IN AUTO AND MANUAL MODES,  IAW CABIN PRESSURIZATION FAILURE CHECKLIST.   REMOVED DEBRIS FROM 2 BELLY DRAINS AND FOUND 1 DRAIN BROKEN.  R & R THE DRAIN VALVE IAW 20-06-03. OPS CHECKED GOOD.
